# SDR 96ZZZX626

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7160 · Engine Air Intake System
- Part: Pulley
- Part number: 369A8448
- Condition: Seized
- Location: Alt Air Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, ONE OF THE PULLEYS FOR THE ALTERNATE AIR DOOR CABLE WAS FOUND SEIZED.  REPLACED THE PULLEY.
